# SDR SWAA2014010723854

- Difficulty date: December 9, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 56,503 hours, 34,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER T CAP CORRODED AT BS 967, BETWEEN LBL 5 & RBL 5.  REPAIRED T CAP IAW AAR EA.
